# SDR UIEA2018010300005

- Difficulty date: January 2, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,366 hours, 18,309 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT WHILE STARTING ON TAXI IN . TWO ATTEMPTS,  ON SECOND ATTEMPT NOTICED AN RPM OF 22.1 AND 770 EGT BEFORE SHUTDOWN BY FAULT.  FOUND OIL QTY LOW.  SERVICED IAW AMM 12-13-04,  NO LEAKS NOTED.  APU STARTED FIRST ATTEMPT.  PERFORMED A BITE CHECK IAW FIM 49-11 F/T 987 NO FAULTS NOTED.
